Translator Disclaimer
2015 1D-Solitons for a Generalized Dispersive Equation
Alex M. Montes
Commun. Math. Anal. 18(1): 69-82 (2015).

Abstract

In this paper we show the existence of one-dimensional solitons (travelling waves of finite energy) for a generalized nonlinear dispersive equation modeling the deformations of a hyperelastic compressible plate. From the Hamiltonian structure for such equation we find the natural space for the travelling wave solutions and characterize travelling waves variationally as minimizers of an energy functional under a suitable constraint. Our approach involves the Lions's Concentration-Compactness Lemma.

Citation

Download Citation

Alex M. Montes. "1D-Solitons for a Generalized Dispersive Equation." Commun. Math. Anal. 18 (1) 69 - 82, 2015.

Information

Published: 2015
First available in Project Euclid: 12 August 2015

zbMATH: 1331.35285
MathSciNet: MR3365175

Subjects:
Primary: 35Q35, 35Q51, 76B25

Rights: Copyright © 2015 Mathematical Research Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.18 • No. 1 • 2015
Back to Top